# SDR CA150507003

- Difficulty date: April 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Missing
- Location: Power Turbine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED VIBRATION AT 40 PERCENT NG, BOTH AT START AND SHUTDOWN. DURING INSPECTION, CUSTOMER FOUND PT BLADE MISSING.
